# SDR AALA201705029037

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 69,401 hours, 11,298 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CAPTAIN REPORTED RIGHT MAIN TANK LOST 1500 LBS OF FUEL AND THE FUEL CONFIGURATION LIGHT ILLUMINATED.  RIGHT PUMPS SHUT OFF TO EMPTY CENTER TANK.  AFTER CENTER TANK WAS AT 0 IT ROSE AGAIN TO 400 LBS WHEN RIGHT TANK PUMPS WERE TURNED ON AGAIN.  ACCOMPLISHED FIM 28-22-00 AND FIM 28-21-00 WITH NO FUEL TRANSFER NOTED.  OPERATIONAL CHECK GOOD.
